# SDR CALA2018010500049

- Difficulty date: January 5, 2018
- Submitted: January 6, 2018
- Operation: Air carrier
- Aircraft: N674UA
- Make and model: Boeing 767322
- Aircraft serial: 29242
- Aircraft time: 63,113 hours, 13,702 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Unsecure
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY CEILING LIGHT INOPERATIVE, SEATS 19B 19D ISLE.   SECURED THE CONNECTOR OPS CHECKED NORMAL.
